Ural Mathematical Journal

Aims and Scope

The electronic Ural Mathematical Journal (UMJ) is a high standard peer-reviewed electronic journal devoted to rapid publication of innovative research which covers the fields of Mathematics, Mechanics  and Theoretical Computer Science, Computer Engineering and Optimization and Control Theory.

We hope that the Ural Mathematical Journal will  help russian and foreign experts to exchange ideas, to establish  new scientific contacts and to do important joint researches.

Journal Topics

Pure and Applied Mathematics and Mechanics in general, with a certain emphasis  on  innovative researches which cover the fields of Modern Mathematical Analysis and  Theory of Functions, Algebra, Approximation Theory, Regulation Theory and Applications, Inverse and Ill-Posed Problems, Nonlinear Analysis, Control and Optimization Theory,  Game Theory, Fractional Calculus and Applications, Modeling  for Optimization and Control, Linear Programming, Nonlinear Programming, Stochastic Programming, Parametric Programming,  Discrete Programming, Dynamic Programming, Nonlinear Dynamics, Stochastic Differential Equations, Applications related to Optimization and Engineering.

Basic information about the Journal

The journal was founded by the Institute of Mathematics and Mechanics  named after academician N.N. Krasovskii of the Ural Branch of the Russian Academy of Sciences (http://imm.uran.ru) in collaboration with the Ural Federal University named after the first President of Russia B.N.Yeltsin (http://urfu.ru).

  • The Ural Mathematical Journal was founded in 2015 as an electronic scientific publication.
  • The Ural Mathematical Journal is registered as a scientific periodical publication by the Federal Service for Supervision in the Sphere of Communication, Information Technologies and Mass Communications (Certificate of Registration Эл № ФС77 - 61719 of 07.05.2015).
  • The Ural Mathematical Journal is registered by the International Standard Serial Numbering Center with the assignment of the international standard number ISSN 2414-3952.
  • Each paper in the journal is assigned a DOI (Digital Object Identifier).
  • The journal is  periodical, it is published 2 times a year, in July and December.
  • All papers submitted to the editors are necessarily reviewed by experts of the highest level.
  • Papers are accepted written in English. All articles contain detailed annotations.
  • Publication for all authors is free. The full-text version of the journal is in the free access mode on the journal's website. Also, the journal's materials are placed on the platform of the Russian Scientific Citation Index of the Russian Universal Scientific Electronic Library eLIBRARY.ru and on the all-Russian mathematical portal Math-Net.Ru.
  • The journal Ural Mathematical Journal is included in the database MathSciNet (Mathematical Reviews).


EDITORIAL TEAM

Editor-in-Chief

Vitalii I. Berdyshev, Institute of Mathematics and Mechanics, Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation; Full Member of Russian Academy of Sciences

Deputy Chief Editors

Vitalii V. Arestov, Ural Federal University, Ekaterinburg, Russian Federation
Nikolai Yu. Antonov, Institute of Mathematics and Mechanics, Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation
Vladislav V. Kabanov, Institute of Mathematics and Mechanics, Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Scietific Editors

Tatiana F. Filippova, Institute of Mathematics and Mechanics, Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation
Vladimir G. Pimenov, Ural Federal University, Ekaterinburg, Russian Federation

Editorial Board

Elena N. Akimova, Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Science, Ekaterinburg, Russia, Russian Federation
Alexander G. Babenko, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation
Vitalii A. Baranskii, Ural Federal University, Ekaterinburg, Russian Federation
Elena E. Berdysheva, Department of Mathematics, Justus Liebig University, Giessen, Germany
Alexey R. Danilin, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation
Yuri F. Dolgii, Ural Federal University, Ekaterinburg, Russian Federation
Vakif Dzhafarov (Cafer), Department of Mathematics, Anadolu University, Eskişehir, Turkey
Polina Yu. Glazyrina, Ural Federal University, Ekaterinburg, Russian Federation
Mikhail I. Gusev, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation
Éva Gyurkovics, Department of Differential Equations, Institute of Mathematics, Budapest University of Technology and Economics, Budapest, Hungary
Marc Jungers, National Center for Scientific Research (CNRS), CRAN, Nancy and Université de Lorraine, CRAN, Nancy, France
Mikhail Yu. Khachay, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation
Anatolii F. Kleimenov, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation
Anatoly S. Kondratiev, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation
Vyacheslav I. Maksimov, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation
Dmitrii A. Serkov, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation
Alexander N. Sesekin, Ural Federal University, Ekaterinburg, Russian Federation
Alexander M. Tarasyev, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Editorial Council

Alexander G. Chentsov, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation
Alexander A. Makhnev, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation
Irina V. Melnikova, Ural Federal University, Ekaterinburg, Russian Federation
Fernando Manuel Ferreira Lobo Pereira, Faculdade de Engenharia da Universidade do Porto, Porto, Portugal
Stefan Pickl, University of the Federal Armed Forces, Munich, Germany
Szilárd G. Révész, Alfréd Rényi Institute of Mathematics of the Hungarian Academy of Sciences. Budapest, Hungary
Lev B. Ryashko, Ural Federal University, Ekaterinburg, Russian Federation
Arseny M. Shur, Ural Federal University, Ekaterinburg, Russian Federation
Vladimir N. Ushakov, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation
Vladimir V. Vasin, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation
Mikhail V. Volkov, Ural Federal University, Ekaterinburg, Russian Federation

Managing Editor

Oksana G. Matviychuk, Institute of Mathematics and Mechanics, Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Technical  Advisor

Alexey N. Borbunov, Ural Federal University, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Announcements

 

MathSciNet

 

The journal Ural Mathematical Journal is included in MathSciNet (Mathematical Reviews).

 
Posted: 2017-08-11 More...
 
More Announcements...

Vol 3, No 1 (2017)


Cover Page